# SDR ASAA2019062439801

- Difficulty date: June 23, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 22,401 hours, 7,318 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Terminal
- Condition: Broken
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU CT5ATP EGT HAS SHIFTED ABOVE THE 593 DEGREE THRESHOLD AND REMAINS BELOW THE 605 THRESHOLD. ERRONEOUS INLET TEMP OR PRESSURES ARE SUSPECT. GROUNDED - YES. REMOVED AND REPLACED APU INLET TEMP SENSOR REF B7237-900 AMM 49-61-31. DURING INSTALL OF CANNON PLUG P21, GROUND WIRE TERMINAL BROKE OFF OF BACKSHELL. REMOVED AND REPLACED GROUND WIRE TERMINAL ON BACKSHELL OF CONNECTOR P21 REF SWPM 20-30-11. REMOVED INLET PRESSURE SENSOR REF AMM 49-52-31 AND INSPECTED ORIFICE W/ NO DEFECTS NOTED. ALSO APPLIED PRESSURIZED AIR TO ORIFICE W/ NO DEFECTS NOTED. REINSTALLED INLET PRESSURE SENSOR REF AMM 49-52-31. APU BITE AND OPS CHECK GOOD.
